# SDR CA030409009

- Difficulty date: April 9, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 9,949 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E99X
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT LOST OIL PRESSURE ON NR 2 ENGINE. ENGINE SHUTDOWN AND SECURED IAW QRH AND FLIGHT DIVERTED TO YXT.  OIL COOLER FOUND TO BE CRACKED WITHIN THE COOLING CORE. THIS WAS AN OVERHAUL UNIT FROM THE MANUFACTURE TO POST SB CONFIGURATION.
